# SDR 98ZZZX3674

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4395P
- Make and model: Piper PA-23-160
- Aircraft serial: 231904
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Blanket
- Part number: 1834300
- Condition: Loose
- Location: Ng Ww
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIPER BLANKET, P/N 18343-00, DETERIORATED, FELL INTO NOSE GEAR OLEO AND DOWNLOCK MECHANISM CAUSING LIGHT SWITCH, P/N 487-805, TO BLINK AND 2 LINKS, P/N 16667-00, ALSO TO BLINK.  SUBMITTER STATED THIS BLANKET SHOULD BE INSPECTED AT 100-HOUR INTERVALS FOR DETERIORATION AND INTEGRITY AND SECURE CLAMP AT LOWER END OF NOSE GEAR ACTUATOR LOWER END.
